# SDR FDEA201708192275

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 52,034 hours, 22,867 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON ROTATION,  A DEFINITE THUMP FROM REAR OF AIRCRAFT.  RETURNED TO DEPARTURE TO INVESTIGATE POSSIBLE CAUSE.   PERFORMED GVI OF AIRCRAFT IAW SERVICE CHECK ON W/C,  ALSO INSPECTED MCD FOR LOOSE CANS, NONE FOUND.  NO CARGO PRESENT IN LOWER FWD, AFT OR BULK COMPARTMENTS.  NO ABNORMAL ENGINE INDICATIONS WERE NOTED.  INSPECTED TAIL GEAR,  NO STRIKE.  INSPECTED THE E & E AND TAIL COMPARTMENTS GVI IS GOOD. NO  MAINTENANCE PERFORMED.
